Alert archive / Indiana / Flash Flood Warnings in 2016

Flash Flood Warning 54, NWS Wilmington, OH

September 8, 2016Dearborn County, Ohio County, Ripley County, Indiana

NWS Wilmington, OH issued this flash flood warning at Sep 8, 2016, 11:22 PM EDT for Dearborn County, Ohio County, Ripley County, Indiana. It was in force for 9 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2016, 11:22 PM EDT (03:22 UTC)
Expired
Sep 9, 2016, 8:15 AM EDT
In force
9 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN

The radar

The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 7:00 AM EDTHEAVY RAIN 1.535 E Moores Hill, IN
Sep 9, 7:00 AM EDTHEAVY RAIN 1.593 Wnw Lawrenceburg, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 430 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
430 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

611 
WGUS51 KILN 090322
FFWILN
INC029-115-137-090515-
/O.NEW.KILN.FF.W.0054.160909T0322Z-160909T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1122 PM EDT THU SEP 8 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OHIO COUNTY IN SOUTHEASTERN INDIANA...
  CENTRAL DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
  SOUTHEASTERN RIPLEY COUNTY IN SOUTHEASTERN INDIANA...

* UNTIL 115 AM EDT.

* AT 1119 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAIN ACROSS THE WARNED AREA. WITH VERY HEAVY RAIN HAVING
  FALLEN SPECIFICALLY ALONG THE NORTHERN PORTION OF LAUGHERY
  CREEK...FLOODING FROM NORTHERN RIPLEY COUNTY IS EXPECTED TO AFFECT
  FRIENDSHIP AND FARMERS RETREAT ALONG THE CREEK. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAWRENCEBURG...GREENDALE...AURORA...HIDDEN VALLEY...BRIGHT...
  DILLSBORO...MOORES HILL...GUILFORD...WILMINGTON...MANCHESTER...
  FRENCH...COLD SPRINGS...FRIENDSHIP...BENHAM...FARMERS RETREAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3924 8482 3911 8482 3906 8490 3902 8488
      3899 8498 3894 8508 3893 8520 3892 8521
      3901 8532

$$

JDR
4 follow-up statements
251 
WGUS51 KILN 090510
FFWILN
INC029-115-137-090815-
/O.EXT.KILN.FF.W.0054.000000T0000Z-160909T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
110 AM EDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  OHIO COUNTY IN SOUTHEASTERN INDIANA...
  CENTRAL DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
  SOUTHEASTERN RIPLEY COUNTY IN SOUTHEASTERN INDIANA...

* UNTIL 415 AM EDT.

* AT 108 AM EDT...RUNOFF FROM EARLIER HEAVY RAIN IS STILL EXPECTED
  TO IMPACT AREA STREAMS...ESPECIALLY LAUGHERY CREEK IN THE
  FRIENDSHIP AND FARMERS RETREAT AREAS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAWRENCEBURG...GREENDALE...AURORA...HIDDEN VALLEY...BRIGHT...
  DILLSBORO...MOORES HILL...GUILFORD...MANCHESTER...FRENCH...
  COLD SPRINGS...FRIENDSHIP...BENHAM...FARMERS RETREAT...
  CROSS PLAINS AND OLEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3924 8482 3911 8482 3906 8490 3902 8488
      3899 8498 3894 8508 3893 8520 3892 8521
      3901 8532

$$

JDR
340 
WGUS71 KILN 090547
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
147 AM EDT FRI SEP 9 2016

INC029-115-137-090815-
/O.CON.KILN.FF.W.0054.000000T0000Z-160909T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO IN-DEARBORN IN-RIPLEY IN-
147 AM EDT FRI SEP 9 2016

...THE FLASH FLOOD WARNING FOR OHIO...SOUTHERN DEARBORN AND SOUTH
CENTRAL RIPLEY COUNTIES REMAINS IN EFFECT UNTIL 415 AM EDT...

AT 147 AM EDT...WHILE HEAVY RAIN HAS ENDED OVER THE AREA...EARLIER
RADAR ESTIMATES AND RAIN GAGE REPORTS INDICATED AS MUCH AS 3.5 TO 4
INCHES OF RAIN HAD FALLEN IN THE UPPER LAUGHERY BASIN. THE HEAVY
RAINFALL HAS ENDED ACROSS THE AREA. HOWEVER...RUNOFF FROM THE
EARLIER EXCESSIVE RAIN WILL CAUSE A FLASHFLOOD THREAT IN THE
LAUGHERY CREEK BASIN. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FRENCH...FRIENDSHIP AND FARMERS RETREAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3904 8489 3902 8488 3899 8498 3894 8508
      3894 8514 3903 8527 3905 8522 3898 8513

$$

JDR
401 
WGUS51 KILN 090749
FFWILN
INC029-115-137-091215-
/O.EXT.KILN.FF.W.0054.000000T0000Z-160909T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
349 AM EDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  OHIO COUNTY IN SOUTHEASTERN INDIANA...
  SOUTHERN DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
  SOUTH CENTRAL RIPLEY COUNTY IN SOUTHEASTERN INDIANA...

* UNTIL 815 AM EDT.

* AT 347 AM EDT...WHILE HEAVY RAIN HAS ENDED OVER THE AREA...EARLIER
  RADAR ESTIMATES AND RAIN GAGE REPORTS INDICATED AS MUCH AS 3.5 TO
  4 INCHES OF RAIN HAD FALLEN IN THE UPPER LAUGHERY BASIN. THE HEAVY
  RAINFALL HAS ENDED ACROSS THE AREA. HOWEVER...RUNOFF FROM THE
  EARLIER EXCESSIVE RAIN WILL CAUSE A FLASH FLOOD THREAT IN THE
  LAUGHERY CREEK BASIN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FRENCH...FRIENDSHIP AND FARMERS RETREAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3904 8489 3902 8488 3899 8498 3894 8508
      3894 8514 3903 8527 3905 8522 3898 8513

$$

NOVAK
151 
WGUS71 KILN 091206
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
806 AM EDT FRI SEP 9 2016

INC029-115-137-091216-
/O.EXP.KILN.FF.W.0054.000000T0000Z-160909T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO IN-DEARBORN IN-RIPLEY IN-
806 AM EDT FRI SEP 9 2016

...THE FLASH FLOOD WARNING FOR OHIO...SOUTHERN DEARBORN AND SOUTH
CENTRAL RIPLEY COUNTIES WILL EXPIRE AT 815 AM EDT...

FLOOD WATERS HAVE RECEDED FROM LAUGHERY CREEK AND ARE NO LONGER
EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO
HEED ANY ROAD CLOSURES.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3904 8489 3902 8488 3899 8498 3894 8508
      3894 8514 3903 8527 3905 8522 3898 8513

$$

HICKMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 8:00 PM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Sep 8, 8:00 PM EDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
800 PM EDT THU SEP 8 2016

.SYNOPSIS...
Increasing moisture and a series of upper level disturbances will
bring a chance of showers and thunderstorms to the Ohio Valley as a
front move into the region from the north. Chances for showers and
thunderstorms will remain in place through Saturday, when a cold
front moves through, bringing drier conditions on Sunday and into
next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Mid level shortwave moving through the Great Lakes Will flatten out
the northern portion of the ridge. Surface cold front will drop
south into ILN/s northern counties overnight and stall out e-w
parallel to the westerlies. In moist southwesterly flow PW/s will
increase to 2.2 to 2.4 inches by Friday morning. Weak axis of 8H
convergence to drop south and weaken during this evening. This will
allow scattered showers and thunderstorms across the far northwest to
weaken as it moves south across ILN/s FA. In this very moist environment,
some of the storms may contain locally heavy rain. Given moderate
instability in place early this evening, a few of the stronger
storms could produce strong to severe winds. Lows will range
from the upper 60s northwest to the lower 70s southeast.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Shortwave to lift northeast in moist southwesterly flow Friday.
Numerical models generally consistent with this s/w inducing a
weak surface wave that tracks ne from the Mid MS Vly into the
Great Lakes Friday/Friday night. This will allow the stalled front
to lift north as a warm front. Best pops look to be focused over
the west-northwest Friday afternoon/Friday evening, where more
favorable instability and forcing coincides. Have mention of
likely pops over this location. Threat for local heavy rain will
continue with max PW axis in excess of 2 inches lifting north
across ILN/s FA Friday night.

Temperatures to remain a little above normal Friday, with highs from
the lower 80s northwest to the mid 80s southeast. Lows will be
muggy Friday night in the warm sector with readings around 70.

Progressive mid level shortwave to move through the Great Lakes
Saturday. Deepening surface low to track from the Upper MS VLY
through the Great Lakes. Trailing the sfc low, a cold front will
sweep east through ILN/s FA Saturday afternoon. Expect storms to
develop in the axis of moderate instability that develops along
and ahead of this front. Given wind flow, the potential exists for
storms to organize into line segments with damaging winds being
a threat. Have increased pops to likely with this fropa.
Temperatures will show a good gradient with highs from near 80
northwest to the upper 80s southeast.

In the wake of this front, surface high pressure builds in from
the west Saturday night. Precipitation to come to an end Saturday
evening with diminishing cloud overnight. Cooler and drier air
advects in with lows in the mid and upper 50s.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Period begins with the region in a post frontal regime as high
pressure builds east up the Ohio River Valley. Dry conditions will
prevail through Tuesday, as the high will control the region's
weather. Highs will be 70s on Sunday, then gradually warm to the 80s
by Tuesday.

Late Tuesday night into Wednesday, a cdfnt will drop into the area
as a H5 s/w swings across the Great Lakes.  There will be a chance
of thunderstorms as the front pushes through. Highs Wednesday will
be cooler, in the 70s, due to the rain chances.

Another high pressure system will build in Wednesday night into
Thursday.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Additional convection extending from the area southwest to near
KPAH, where an upper level disturbance will ride along the
weakening boundary which will slowly settle southward across the
mid ohio valley. Kept VCSH in the area with some uncertainty with
how much of the current convection over southern Indiana will hold
together as it rides along the boundary. Kept IFR ceilings in the
forecast to develop mainly at kday/klck/kcmh north of the boundary
and spread southward to kiln/kcvg/kluk as the boundary settles
southward in the 12-18z timeframe.

By 18z Friday...the stalled frontal boundary will begin to lift
north as a warm front. IFR ceilings as a mid level trough
digs/MVFR visibilities will improve with daytime heating...though
scattered storms will develop in the afternoon with most of the
taf locations will be in the warm sector between the northward
progressing warmfront and ahead of the strong cold front to push
through the area on Saturday.

OUTLOOK...Thunderstorms possible through Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Sites
AVIATION...JDR
Hazardous weather outlook, Sep 8, 4:17 PM EDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT THU SEP 8 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-092030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
417 PM EDT THU SEP 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A FEW STORMS THIS EVENING MAY PRODUCE STRONG TO SEVERE WINDS AND
HEAVY RAINFALL. THE HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY.
SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL
AND LOCALIZED FLOODING. A FEW OF THE STORMS ESPECIALLY ON SATURDAY
AFTERNOON MAY PRODUCE STRONG TO SEVERE WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 8, 10:39 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1039 PM EDT THU SEP 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      NAPOLEON                39.21N 85.33W
09/08/2016                   RIPLEY             IN   EMERGENCY MNGR

            OVER 2 FEET OF WATER OVER THE ROAD IN THE CENTER OF
            NAPOLEON. SEVERAL ROADS THROUGH THE COUNTY ALSO
            IMPASSIBLE.

&&

JDR
Local storm report, Sep 8, 10:40 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1040 PM EDT THU SEP 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     FLASH FLOOD      BATESVILLE              39.30N 85.22W
09/08/2016                   RIPLEY             IN   TRAINED SPOTTER

            WATER FLOWING ACROSS ROUTE 46, MAKING IT NEARLY
            IMPASSABLE

&&
Local storm report, Sep 8, 10:47 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1047 PM EDT THU SEP 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       1 NNE BATESVILLE        39.31N 85.21W
09/08/2016  M4.05 INCH       FRANKLIN           IN   COCORAHS

            4.05 INCHES TOTAL...WITH 3.01 INCHES SINCE 7 PM.

1045 PM     FLASH FLOOD      SEVEN MILE              39.48N 84.55W
09/08/2016                   BUTLER             OH   EMERGENCY MNGR

            OVER 1 FOOT OF WATER ACROSS ROUTE 127 NORTH OF HAMILTON.

&&

JDR
Local storm report, Sep 8, 11:01 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1101 PM EDT THU SEP 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     HEAVY RAIN       1 ENE SHARONVILLE       39.29N 84.39W
09/08/2016  M1.00 INCH       HAMILTON           OH   TRAINED SPOTTER

            FELL IN ONE HOUR. MINOR FLOODING OF STREETS AND YARDS.

&&
Local storm report, Sep 8, 11:13 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1113 PM EDT THU SEP 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     FLASH FLOOD      LEBANON                 39.43N 84.21W
09/08/2016                   WARREN             OH   TRAINED SPOTTER

            MODERATE STREET FLOODING. 1.68 INCHES OF RAIN IN 41
            MINUTES.

&&
Local storm report, Sep 8, 11:19 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1119 PM EDT THU SEP 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     FLASH FLOOD      BROOKVILLE              39.42N 85.01W
09/08/2016                   FRANKLIN           IN   TRAINED SPOTTER

            WATER FLOWING OVER ROUTE 52.

&&

ANOVAK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 8:23 PM EDTAreal Flood AdvisoryILNFayette, Franklin, Union, Wayne112 min
Sep 8, 9:13 PM EDTFlash Flood WarningILNDearborn, Fayette, Franklin, Ripley, Union5 hr
Sep 8, 9:39 PM EDTAreal Flood AdvisoryILNFranklin, Union111 min
Sep 8, 10:12 PM EDTFlash Flood WarningILNDearborn, Franklin4 hr
Sep 9, 12:58 AM EDTRiver Flood AdvisoryILNDearborn, Franklin16 hr
Sep 9, 1:39 AM EDTAreal Flood WarningILNDearborn, Franklin, Ripley10 hr
Sep 9, 3:46 PM EDTFlash Flood WatchILNDearborn, Fayette, Franklin, Ripley, Union, Wayne12 hr

Nearby

Flash Flood Warnings in Indiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.